Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 11, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 3, 2012, 3:21 PM CDT for Dane County, Wisconsin. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2012, 3:21 PM CDT (20:21 UTC)
- Expired
- May 3, 2012, 4:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Dane County, WI
The radar
The Milwaukee radar (KMKX), 57 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 1:07 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 321 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
464 WUUS53 KMKX 032021 SVRMKX WIC025-032100- /O.NEW.KMKX.SV.W.0011.120503T2021Z-120503T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 321 PM CDT THU MAY 3 2012 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL DANE COUNTY IN SOUTH CENTRAL WISCONSIN... * UNTIL 400 PM CDT * AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MONONA...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... MONONA...MCFARLAND...I90/94 INTERCHANGE...COTTAGE GROVE AND UTICA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4313 8908 4293 8908 4298 8948 4308 8948 TIME...MOT...LOC 2020Z 270DEG 18KT 4302 8935 WIND...HAIL <50MPH 1.00IN $$ WIMBERLEY
3 follow-up statements
863 WWUS53 KMKX 032030 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT THU MAY 3 2012 WIC025-032100- /O.CON.KMKX.SV.W.0011.000000T0000Z-120503T2100Z/ DANE WI- 330 PM CDT THU MAY 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DANE COUNTY UNTIL 400 PM CDT... AT 329 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MCFARLAND...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... COTTAGE GROVE AND UTICA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4297 8940 4309 8939 4313 8908 4293 8908 TIME...MOT...LOC 2030Z 270DEG 18KT 4302 8928 WIND...HAIL <50MPH 1.00IN $$ BROOKS
799 WWUS53 KMKX 032041 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 PM CDT THU MAY 3 2012 WIC025-032100- /O.CON.KMKX.SV.W.0011.000000T0000Z-120503T2100Z/ DANE WI- 341 PM CDT THU MAY 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL DANE COUNTY UNTIL 400 PM CDT... AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MCFARLAND...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... UTICA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4298 8932 4310 8933 4313 8908 4293 8908 TIME...MOT...LOC 2041Z 270DEG 18KT 4302 8920 WIND...HAIL <50MPH 1.00IN $$ BROOKS
736 WWUS53 KMKX 032100 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 400 PM CDT THU MAY 3 2012 WIC025-032110- /O.EXP.KMKX.SV.W.0011.000000T0000Z-120503T2100Z/ DANE WI- 400 PM CDT THU MAY 3 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DANE COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4298 8932 4310 8933 4313 8908 4293 8908 TIME...MOT...LOC 2100Z 270DEG 18KT 4302 8907 $$ BROOKS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 2:18 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 3, 2:18 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
218 PM CDT THU MAY 3 2012
.REST OF THIS AFTERNOON AND TONIGHT - CONFIDENCE...MEDIUM
SVR CLUSTER MOVING THROUGH SE WI THIS AFTERNOON WITH NUMEROUS LARGE
HAIL REPORTS ALREADY RECEIVED. SRN WI WILL BE IN THE WARM SECTOR
THROUGH THIS EVENING WITH INSTABILITY AXIS NOSING INTO THE AREA.
MLCAPES OF 1000-1500 J/KG. 0-6KM SHEAR AROUND 40 KNOTS. SVR WATCH
FOR MUCH OF SRN AND ERN CWA UNTIL 00Z. ALL MODELS FOCUS BEST QPF
ACROSS FAR SE WI INTO NRN IL. WATER VAPOR NOT CONCLUSIVE ON ANY VORT
OF NOTE THOUGH POSITION OF UPPER LEVEL JET SUGGESTS ENHANCED
DIVERGENCE ACROSS THE AREA. GIVEN SHEAR AND INSTABILITY WILL BE HARD
TO LET THE GUARD DOWN EVEN AFTER 00Z GIVEN FRONTAL POSITIONING AND
POSSIBLE INTERACTIONS WITH OUTFLOW BOUNDARY FROM THE ONGOING
CONVECTION.
.FRIDAY - CONFIDENCE...MEDIUM
SURFACE FRONT SHIFTS SOUTH OF THE AREA THOUGH 850 BAROCLINIC ZONE
NOT IN ANY HURRY. ENOUGH SKINNY CAPE ABOVE 900 MILLIBARS TO WARRANT
THE MENTION OF THUNDER IN THE GRIDS. COLD 925 THERMAL POOL WILL BE
IN PLACE COMBINED WITH NORTHEAST WINDS....WILL BE CONSIDERABLY
COOLER ESPECIALLY IN THE EASTERN CWA CLOSER TO LAKE MICHIGAN.
TIGHTEST LOW LEVEL BAROCLINICITY WILL BE IN THE FAR SOUTHWEST CWA.
.FRIDAY NIGHT THROUGH SATURDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM.
WE WILL REMAIN UNDER THE THREAT FOR A FEW SHOWERS AND
THUNDERSTORMS FROM TIME TO TIME AS THE 850MB BAROCLINIC ZONE
REMAINS OVER THE AREA. THE LOW LEVEL JET IS OCCASIONALLY POINTED
ACROSS IT...COUPLED WITH AN ACTIVE UPPER LEVEL FLOW WITH SUBTLE
ENERGY ROLLING THROUGH. AN EASTERLY FLOW AT THE SURFACE WILL BRING
COOLER WEATHER...ESPECIALLY ACROSS THE SOUTHEAST...NEAR LAKE
MICHIGAN.
.SUNDAY INTO SUNDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM.
THE MODELS ARE IN PRETTY GOOD AGREEMENT IN BRINGING A DEEP LAYERED
TROF ACROSS THE AREA ON SUNDAY. THIS HAS A NICE THERMAL RIDGE WITH
ENOUGH OF A LLV JET TO TRIGGER PRECIP ACROSS THE BAROCLINIC ZONE.
WILL UP POPS TO LIKELY FOR MUCH OF THE AREA ON SUNDAY. THINGS
SHOULD BE DIMINISHING SUNDAY NIGHT AS THE TROF MOVES EAST.
.MONDAY AND BEYOND...FORECAST CONFIDENCE IS LOW.
NORTHWEST FLOW AND COOLER WEATHER ARRIVES FOR NEXT WEEK. ANY
PRECIP CHANCES LOOK SMALL WITH NOTHING MAJOR TO LATCH ONTO.
&&
.AVIATION/00Z TAFS/...MAIN CONCERN IN THE SHORT TERM WILL BE
CONVECTIVE TRENDS. UNTIL SURFACE FRONT SHIFTS SOUTH OF THE
AREA...THE POTENTIAL FOR CONVECTION WILL CONTINUE. MODELS SUGGEST
BEST FOCUS WILL BE EAST/SOUTHEAST OF KMSN THIS EVENING. CAN'T RULE
OUT FURTHER DEVELOPMENT OVERNIGHT THOUGH INSTABILITY WILL BE LOWER.
NORTHEAST WINDS AND STRATUS POTENTIAL INCREASE FRIDAY MORNING AS
SURFACE/925 MILLIBAR WINDS TREND NORTHEAST. BUFKIT SOUNDINGS AND MOS
SUGGEST POTENTIAL FOR IFR CEILINGS. NOT READY TO LATCH ONTO THE
CATEGORY 1 VSBYS YET FROM MET/MAV MOS...BUT DID CARRY SOME FOG WITH
THE FAVORABLE TRAJECTORIES FROM THE MARINE INFLUENCE.
&&
.MARINE...PATCHY FOG LINGERS ACROSS THE NORTHERN ZONES PER SHEBOYGAN
WEBCAM...LOOKS PRETTY GOOD FOR MUCH OF THE AREA. SOME INCREASE IN
FOG POTENTIAL LIKELY LATER TONIGHT INTO FRIDAY MORNING AS LOW LEVEL
FLOW TURNS NORTHEAST. AT THIS TIME THE NE WINDS LOOK TO REMAIN BELOW
SMALL CRAFT CRITERIA BUT THE FETCH BECOMES FAVORABLE. FOR NOW WILL
GO NE 10-20 AND 2-4 FOOT WAVES BUT HOLD OFF ON ISSUING A SMALL CRAFT
ADVISORY.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR LMZ645-
646.
&&
TONIGHT/FRIDAY AND AVIATION/MARINE...COLLAR
FRIDAY NIGHT THROUGH THURSDAY...DAVISHazardous weather outlook, May 3, 11:45 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1145 AM CDT THU MAY 3 2012 WIZ046-047-051-052-056>060-062>072-041000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1145 AM CDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AS A STATIONARY FRONT TRIGGERS MORE THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT. SOME OF THE THUNDERSTORMS COULD PRODUCE HEAVY RAIN THAT COULD PRODUCE URBAN AND SMALL STREAM FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES OF THUNDERSTORMS REMAIN IN THE FORECAST THROUGH MONDAY AS A FRONTAL BOUNDARY WILL BE JUST TO THE SOUTH AND WEST OF WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. LMZ643>646-041000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1145 AM CDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE NEARSHORE WATERS FROM NORTH POINT LIGHTHOUSE SOUTH TO WINTHROP HARBOR ILLINOIS...TO BE IN EFFECT UNTIL 4 PM THIS AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AS A STATIONARY FRONT TRIGGERS MORE THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT. AREAS OF DENSE FOG ARE POSSIBLE AS MOIST AIR FLOWS OVER THE COLD WATERS OF LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES OF THUNDERSTORMS REMAIN IN THE FORECAST THROUGH MONDAY AS A FRONTAL BOUNDARY WILL BE JUST TO THE SOUTH AND WEST OF WISCONSIN AND LAKE MICHIGAN. WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, May 3, 2:27 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
227 PM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND GST GERMANTOWN 43.23N 88.10W
05/03/2012 M70 MPH WASHINGTON WI TRAINED SPOTTER
&&
RSCHAARLocal storm report, May 3, 2:29 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
229 PM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL 2 SW OCONOMOWOC 43.09N 88.53W
05/03/2012 M0.50 INCH WAUKESHA WI NWS EMPLOYEE
&&
RSCHAARLocal storm report, May 3, 2:47 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
247 PM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL CEDARBURG 43.30N 87.99W
05/03/2012 M0.50 INCH OZAUKEE WI TRAINED SPOTTER
&&
RSCHAARLocal storm report, May 3, 2:58 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
258 PM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HEAVY RAIN OCONOMOWOC 43.11N 88.50W
05/03/2012 M1.39 INCH WAUKESHA WI TRAINED SPOTTER
1.39 INCHES OF RAIN FELL IN A 50 MINUTE PERIOD
&&
RSCHAARLocal storm report, May 3, 3:09 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 PM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM TSTM WND GST RIVER HILLS 43.17N 87.94W
05/03/2012 M57 MPH MILWAUKEE WI BROADCAST MEDIA
WEATHER NET SITE AT UNIVERSITY SCHOOL.
&&
ETLocal storm report, May 3, 3:18 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED.
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 3.7 SE LAKE MILLS 43.06N 88.89W
05/03/2012 M1.25 INCH JEFFERSON WI TRAINED SPOTTER
&&
RSCHAAR/ETThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 2:09 AM CDT | Areal Flood Advisory | MKX | Fond du Lac, Green Lake, Marquette | 3 hr |
| May 3, 8:34 AM CDT | Areal Flood Advisory | MKX | Green Lake, Marquette | 3 hr |
| May 3, 11:41 AM CDT | Small Craft Advisory | MKX | 4 hr | |
| May 3, 12:54 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 51 min |
| May 3, 1:05 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson | 40 min |
| May 3, 1:29 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 46 min |
| May 3, 1:31 PM CDT | Special Marine Warning | MKX | 29 min | |
| May 3, 1:41 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington | 49 min |
| May 3, 1:53 PM CDT | Special Marine Warning | MKX | 37 min | |
| May 3, 2:15 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 30 min |
| May 3, 2:23 PM CDT | Special Marine Warning | MKX | 12 min | |
| May 3, 2:29 PM CDT | Special Marine Warning | MKX | 31 min | |
| May 3, 2:54 PM CDT | Special Marine Warning | MKX | 66 min | |
| May 3, 2:59 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 46 min |
| May 3, 3:52 PM CDT | Severe Thunderstorm Warning | MKX | Dodge | 23 min |
| May 3, 3:52 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 23 min |
| May 3, 4:10 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 35 min |
| May 3, 4:17 PM CDT | Special Marine Warning | MKX | 43 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.